Geodesy and cartography
ISSN 0016-7126 (Print)
ISSN 2587-8492 (Online)
Русский
English
Editorial Board
Ethics Statement
For Authors
About Us
Current
Archive
Search
Contacts
You are here
Home
»
Archive
»
1992
»
No 6
Reduction of Normal Equations
Geodesy
UDC:
528.14:512.25
1
Gerasimov A.P.
2
Nasretdinov K.K.
Year:
1992
№:
6
623
Pages:
9-10
Citation:
Gerasimov A.P.,
Nasretdinov K.K.,
(1992) Reduction of Normal Equations. Geodesy and cartography = Geodezia i Kartografia, 53(6), pp. 9-10. (In Russian).
Publication History
Published:
20.07.1992
Authors:
Gerasimov A.P.
About the Author
Nasretdinov K.K.
Russia
About the Author
Content
1992 June